Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 24, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 24, Number 5 (1918)
Bull. Amer. Math. Soc. 24 (1918)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 24, Number 5 (1918)
Bull. Amer. Math. Soc. 24 (1918)
More Information
Full-text PDF Free Access     Request Permissions
The eleventh regular meeting of the Southwestern Section
O. D. Kellogg.
Bull. Amer. Math. Soc. 24 (1918), 217-221
More Information
Full-text PDF Free Access     Request Permissions
Note on conjugate nets with equal point invariants
G. M. Green.
Bull. Amer. Math. Soc. 24 (1918), 221-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560049
On the differentiability of asymptotic series
J. F. Ritt.
Bull. Amer. Math. Soc. 24 (1918), 225-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560050
Darboux’s contribution to geometry
L. P. Eisenhart.
Bull. Amer. Math. Soc. 24 (1918), 227-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560051
Notes
Bull. Amer. Math. Soc. 24 (1918), 260-262
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 24 (1918), 263-264
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Opere matematiche di Luigi Cremona.
Reviewer: Henry S. White
Bull. Amer. Math. Soc. 24 (1918), 238-243
Review information
Full-text PDF Free Access
Finite Collineation Groups, by H. F. Blichfeldt.
Reviewer: Howard H. Mitchell
Bull. Amer. Math. Soc. 24 (1918), 243-252
Review information
Full-text PDF Free Access
Elliptic Integrals, by Harris Hancock.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 24 (1918), 252-253
Review information
Full-text PDF Free Access
The Continuum and Other Types of Serial Order, by Edward V. Huntington.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 24 (1918), 254-255
Review information
Full-text PDF Free Access
A Course in Mathematical Analysis: Differential Equations, by Edouard Goursat.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 24 (1918), 255-256
Review information
Full-text PDF Free Access
Elementi di Aritmetica, by Gaetano Fazzari.
Reviewer: Louis C. Karpinski
Bull. Amer. Math. Soc. 24 (1918), 256-257
Review information
Full-text PDF Free Access
Lehrbuch der darstellenden Geometrie für technische Hochschulen, by Emil Müller.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 24 (1918), 257-258
Review information
Full-text PDF Free Access
Text-Book of Mechanics, by Louis A. Martin Jr..
Reviewer: S. E. Slocum
Bull. Amer. Math. Soc. 24 (1918), 258-259
Review information
Full-text PDF Free Access
The Method of Least Squares with Applications, by Dana P. Bartlett.
Reviewer: Charles C. Grove
Bull. Amer. Math. Soc. 24 (1918), 258
Review information
Full-text PDF Free Access
The Elements of Surveying and Geodesy, by W. C. Popplewell.
Reviewer: W. V. Lovitt
Bull. Amer. Math. Soc. 24 (1918), 260
Review information
Full-text PDF Free Access